# SDR DHL2007362506

- Difficulty date: January 7, 2007
- Submitted: January 26, 2007
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Part time: 47,663 hours, 30,403 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS WORN LUGS BETWEEN FRAMES 63 AN 64 RBL 75.  BLENDED OUT WORN LUGS IAW A300 SRM 51-10-10 FOUND OUT OF LIMITS PER A300 SRM 53-10-00 FIG 612, MAT REMOVED .050" ORG MAT .145 MAT REMAINING .095, CUT OUT SECTION DAMAGE AT MAIN CABIN SEAT TRACK 6' RBL 75 FROM FR 63 TO FR 65.5 IAE A300 SRM 53-10-10 AND 51-41-00.  TREATED PARTS WITH ALODINE AN WHITE PAINT IAW A300 SRM 51-40-12.  INSTALLED SEAT TRACK SECTION AND PARTS REPAIR IAW A300 SRM 53-10-10 AN 51 30-30 P/N 6022457,PO NR 031938.  THIS IS A PERMANENT REPAIR.
